# SDR CA140915006

- Difficulty date: September 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,330 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571 APPENDIX G, FOUND UNMODULATED 406 CARRIER WAVE . UNIT REMOVED FROM SERVICE AND SENT TO REPAIR FACILITY FOR REPAIR.
